| Model Number |
RLM274K |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that their vividimage 4k surgical displays were showing distorted displays.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the vividimage 4k surgical displays (serial numbers (b)(6)) and found that the monitors required tightening.The technician tightened the monitors, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.